# SDR ASAA2022121641176

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 54,884 hours, 16,313 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Sensor
- Part number: APTE8A20007BARD
- Part serial: K13395
- Condition: Faulty
- Location: #2 Engine
- Part time: 51,664 hours, 15,317 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78273000 CDU CHECK FOR FAULTS FOUND ENG 2 SHORT TIME FAULT 79-11092. THE ENG OIL PRESSURE SIGNAL (PEO) IS OUT OF RANGE. GROUNDED - YES. REMOVED AND REPLACED OIL PRESSURE SENSOR REF B737-800 AMM 79-32-01-400-801-F00. OPS CHECK NORMAL AND NO LEAK NOTED. REF AMM 71-00-00. VERIFIED FAULTS ON FLT LEG 0 CLEARED. ETOPS GROUND VERIFICATION CONFIRMED.
